# SDR ASAA2019010427679

- Difficulty date: January 4, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,131 hours, 6,066 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100026
- Part serial: 13201H3297
- Condition: Overheated
- Location: Cockpit
- Part time: 18,559 hours, 6,222 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT- FOLLOWED QRH LIGHT EXTINGUISHED. GROUNDED - YES. REPLACED RIGHT SIDE NR 2 OPENABLE WINDOW REF AMM 56-12-11. ADJUSTED WINDOW REF AMM 56-12-11-820-801. WINDOW CLEARANCES AND FORCE CHECKS WITHIN LIMITS. WINDOW OPS CHECKS NORMAL.
